Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Period is late. Have back pain and yellowish discharge from vagina. Taking Devery. Suggestions?

hi doc i ate devery medicine 10 mg twice a day for 5 days today is the 7th day after completing the 5 day course and i still dint get periods nn since yesterday my back is paining a lot and there is constant dicharge thats coming out from my vagina its yellowish sometimes i can see lil blood also m rly wried as it never happened before plz help
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthCare Magic
Hope you are doing good. Medroxyprogesterone acetate tablets ( DEVERY ) may be given in dosages of 5 or 10 mg daily for 5 to 10 days. Progestin withdrawal bleeding usually occurs within three to seven days after discontinuing medroxyprogesterone ( Devery therapy). Back Aches are among the side effect of the drug.
you can take it for more 3 days, If you don't see any prognosis you should counsel with your gynecologist for re-examining you.

I hope have answered your Query. Feel free to ask him you have any query, wish you good health. Regards
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor